ITEM 01 – MOUTH ULCERS

ITEM 01 – MOUTH ULCERS

Patients with ulcerative colitis can occasiona...Image via Wikipedia

Mouth Ulcers are common as a side effect of chemotherapy for some people and due to the lowered immune system caused by chemotherapy it is essential that oral hygene is given particular care to avoid further infection. for more details see Wiki as a starting point CLICK HERE

Corsodyl Toothpaste:

Corsodyl mouthwash:

aloclaire:

Chlorhexidine Gluconate:
antiseptic Mouthwash

Nystan:

Difflan Oral Rinse:

I just want to say sorry for copping out at times and leaving Lee and friends to cope!
Any help and support YOU can give her will be hugely welcome.
I do make a lousy patient!

.
If YOU want to follow my fight against Cancer from when it started and I first presented with symptoms see The TAB just below the Header of this Blog. called >DIARY of Cancer< just click and it will give you a long list of the main events in chronological order.
.
Thoughts and comments will be in chronological order in the main blog and can be tracked in the >ARCHIVE< in the Right Sidebar.

You may find the TABS >MEDICAL LINKS< and also >CANCER LINKS< of help.
.
YOU are welcome to call me if you believe I can help in ANY way.
.

Posted by: Greg Lance-Watkins
tel: 01291 – 62 65 62
Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s